# SDR CALA2015042093596

- Difficulty date: April 13, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 97,908 hours, 11,621 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT DOOR 1 EMER SLIDE LY NOT ILLUMINATED.  REPLACED LIGHT IAW AMM33- 51-06.
